MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CONSERVE® A-CLASS® BFH® HEAD MEDIUM NECK 46MM; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CONSERVE® A-CLASS® BFH® HEAD MEDIUM NECK 46MM; HIP COMPONENT
Model Number 38AM4600
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Reaction (2414)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly.The implants generate metal debris, corrosion and metal ions, which cause dangerously elevated blood levels of cocrions adverse tissue reactions, pseudotumors, necrosis, bone loss.

Brand Name
CONSERVE® A-CLASS® BFH® HEAD MEDIUM NECK 46MM
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9882381
Report Number3010536692-2019-01126
Device Sequence Number16845105
Product Code KWA
UDI-Device IdentifierM68438AM46001
UDI-PublicM68438AM46001
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K021349
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number38AM4600
Device Catalogue Number38AM4600
Device Lot Number12874713
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/02/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2019
Initial Report FDA Received Date03/26/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;